# SDR SWIA201232493

- Difficulty date: December 29, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 23,286 hours, 19,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POD LIGHT BURNED OUT.  (FLT 5649)  RELAMPED EMERGENCY LIGHT.
